DEPUY SYNTHES PRODUCTS LLC RECIPROCATING MICRO SAW; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Back to Search Results |
| Model Number |
R-SAW |
| Medical Device Problem Codes |
Complete Loss of Power (4015); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed, and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure from wear.Udi: (b)(4).
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the reciprocating micro saw device produced heat, could not secure/lock cutter and had component damage.It was further determined that the device failed pretest for visual assessment, blade insertion check and temperature assessment.It was noted that the device and locking mechanism damage.It was noted in the service order that the device did not work.It was reported that there were no delays to the surgical procedure.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2022.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.